← Return to Need advice with heart issues

Discussion
jadillow (@jadillow)

Need advice with heart issues

Heart Rhythm Conditions | Last Active: Jun 1, 2019 | Replies (69)

Comment receiving replies
@afrobin

I just looked up side effects of your Lisinopril and here it is: QUOTE: "ACE inhibitors like lisinopril are used to treat hypertension or high blood pressure and are particularly effective in those people with chronic kidney disease and heart failure. … If taken in excess, however, ACE inhibitors cause hypotension or dangerously low blood pressure and slow your heartbeat (bradycardia), too." So there you go! You are either taking too much of the drug by mistake or it is too strong a dose for you. Talk to your doctor urgently. Of course, you will feel faint with such a low heart rate.

Jump to this post


Replies to "I just looked up side effects of your Lisinopril and here it is: QUOTE: "ACE inhibitors..."

I will speak with him. Thank you

  Request Appointment